# SDR DL72E992570

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174633
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN OF THE VERTICAL STABILIZER WAS FOUND CRACKED AT THE FUSELAGE CREASE LINE AND STRINGER 10L.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 333830-14AD.
